Alert archive / Wyoming / Red Flag Warnings in 2007
Red Flag Warning 8, NWS Cheyenne, WY
NWS Cheyenne, WY issued this red flag warning at Sep 20, 2007, 4:54 AM MDT. It took effect at Sep 20, 2007, 11:00 AM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 20, 2007, 4:54 AM MDT (10:54 UTC)
- In effect from
- Sep 20, 2007, 11:00 AM MDT
- Expired
- Sep 20, 2007, 7:39 PM MDT
- In force
- 9 hr
- Issued by
- NWS Cheyenne, WY
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KCYS 201054 RFWCYS RED FLAG WARNING NATIONAL WEATHER SERVICE CHEYENNE WY 454 AM MDT THU SEP 20 2007 ...A RED FLAG WARNING HAS BEEN ISSUED FOR THE LOWER ELEVATIONS OF CARBON COUNTY FROM MIDDAY TODAY THROUGH EARLY THIS EVENING... .VERY WARM...DRY AND WINDY CONDITIONS WILL AGAIN BE OVER THE LOWER ELEVATIONS OF CARBON COUNTY FROM MIDDAY THROUGH EARLY THIS EVENING. WYZ293-201900- /O.UPG.KCYS.FW.A.0006.070920T1700Z-070921T0100Z/ /O.NEW.KCYS.FW.W.0008.070920T1700Z-070921T0100Z/ NORTH AND SOUTHWEST CARBON COUNTY- 454 AM MDT THU SEP 20 2007 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. MINIMUM RELATIVE HUMIDITIES THIS AFTERNOON ARE EXPECTED TO DROP INTO THE 10 TO 15 PERCENT RANGE ACROSS THE LOWER ELEVATIONS OF CARBON COUNTY. WINDS WILL BE OUT OF THE SOUTHWEST AT 15 TO 20 MPH...WITH GUSTS UP TO 30 MPH. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ KMD
3 follow-up statements
000 WWUS85 KCYS 201810 RFWCYS RED FLAG WARNING NATIONAL WEATHER SERVICE CHEYENNE WY 1210 PM MDT THU SEP 20 2007 WYZ293-210100- /O.CON.KCYS.FW.W.0008.000000T0000Z-070921T0100Z/ NORTH AND SOUTHWEST CARBON COUNTY- 1210 PM MDT THU SEP 20 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING. MINIMUM RELATIVE HUMIDITIES THIS AFTERNOON WILL CONTINUE TO DROP INTO THE 10 TO 15 PERCENT RANGE ACROSS THE LOWER ELEVATIONS OF CARBON COUNTY. RELATIVE HUMIDITIES BETWEEN 15 AN 20 PERCENT HAVE ALREADY BEEN COMMON ACROSS THE AREA AS OF EARLY THIS AFTERNOON. SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS TO 35 MPH WILL BE COMMON THROUGH 7 PM MDT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ HAHN
000 WWUS85 KCYS 202004 RFWCYS RED FLAG WARNING NATIONAL WEATHER SERVICE CHEYENNE WY 204 PM MDT THU SEP 20 2007 WYZ291-292-294-210200- /O.EXB.KCYS.FW.W.0008.000000T0000Z-070921T0200Z/ EAST-CENTRAL WYOMING. CONVERSE AND NIOBRARA COUNTIES- SOUTH CENTRAL WYOMING INCLUDING THE LARAMIE VALLEY- LARAMIE MOUNTAIN RANGE NORTH- 204 PM MDT THU SEP 20 2007 ...RED FLAG WARNING IN EFFECT UNTIL 8 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 8 PM MDT THIS EVENING. MINIMUM RELATIVE HUMIDITIES THIS AFTERNOON WILL CONTINUE TO DROP INTO THE 10 TO 15 PERCENT RANGE ACROSS CONVERSE AND NIOBRARA COUNTIES AS WELL AS THE LARAMIE VALLEY AND NORTHERN LARAMIE RANGE. RELATIVE HUMIDITIES BETWEEN 15 AN 20 PERCENT HAVE ALREADY BEEN COMMON ACROSS THE AREA AS OF EARLY THIS AFTERNOON. SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS TO 35 MPH WILL BE COMMON THROUGH 8 PM MDT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ WYZ293-210200- /O.EXT.KCYS.FW.W.0008.000000T0000Z-070921T0200Z/ NORTH AND SOUTHWEST CARBON COUNTY- 204 PM MDT THU SEP 20 2007 ...RED FLAG WARNING NOW IN EFFECT UNTIL 8 PM MDT THIS EVENING... THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 8 PM MDT THIS EVENING. MINIMUM RELATIVE HUMIDITIES THIS AFTERNOON WILL CONTINUE TO DROP INTO THE 10 TO 15 PERCENT RANGE ACROSS THE LOWER ELEVATIONS OF CARBON COUNTY. RELATIVE HUMIDITIES BETWEEN 15 AN 20 PERCENT HAVE ALREADY BEEN COMMON ACROSS THE AREA AS OF EARLY THIS AFTERNOON. SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS TO 35 MPH WILL BE COMMON THROUGH 7 PM MDT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ HAHN
000 WWUS85 KCYS 210139 RFWCYS RED FLAG WARNING NATIONAL WEATHER SERVICE CHEYENNE WY 739 PM MDT THU SEP 20 2007 ...THE RED FLAG WARNING FOR THE LOWER ELEVATIONS OF SOUTH CENTRAL AND EAST WYOMING IS CANCELLED... .THE STRONG SOUTHWEST WINDS HAVE DIMINISHED OVER THE AREA EARLY THIS EVENING. IN ADDITION...TEMPERATURES HAVE COOLED SLIGHTLY AND RELATIVE HUMIDITIES HAVE INCREASED. THEREFORE THE WEATHER CONDITIONS WILL BE BELOW RED FLAG CRITERIA FOR THE REST OF TONIGHT. WYZ291>294-210245- /O.CAN.KCYS.FW.W.0008.000000T0000Z-070921T0200Z/ EAST-CENTRAL WYOMING. CONVERSE AND NIOBRARA COUNTIES- SOUTH CENTRAL WYOMING INCLUDING THE LARAMIE VALLEY- NORTH AND SOUTHWEST CARBON COUNTY-LARAMIE MOUNTAIN RANGE NORTH- 739 PM MDT THU SEP 20 2007 ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE RED FLAG WARNING. THE STRONG SOUTHWEST WINDS OF THIS AFTERNOON HAVE DIMINISHED OVER THE AREA EARLY THIS EVENING...WITH GUSTS BETWEEN 20 AND 25 MPH. THE WINDS WILL CONTINUE TO DIMINISH THE REST OF TONIGHT. IN ADDITION...TEMPERATURES HAVE COOLED AND RELATIVE HUMIDITIES HAVE INCREASED SLIGHTLY SINCE THE LATE AFTERNOON HOURS. THE THREAT OF RAPID FIRE WEATHER SPREAD HAS ENDED OVER SOUTH CENTRAL AND EAST CENTRAL WYOMING AND SO THE RED FLAG WARNING HAS BEEN CANCELLED. $$ WEILAND
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this red flag warning went out at Sep 20, 3:15 AM MDT, 1 hour 39 minutes earlier.
Area forecast discussion, Sep 20, 3:15 AM MDT, 1 hour 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
315 AM MDT THU SEP 20 2007
.SHORT TERM...SATELLITE FOG PRODUCT SHOWING STRATUS BREAKING UP OVER
THE NEB PANHANDLE. HOWEVER...S TO SE WINDS CONTINUE OVER THIS AREA
WITH TEMP/DWPT SPREADS OF A FEW DEGREES. WILL LEAVE PATCHY FOG IN
THE FORECAST EARLY THIS MORNING WITH THE POSSIBILITY THAT IT WILL
RE-DEVELOP NEAR SUNRISE. DRY AND WARM CONDITIONS ARE GOING TO
PREVAIL ACROSS THE CWA THROUGH FRIDAY NIGHT. SW FLOW WILL BE ALOFT
TODAY AND TONIGHT AS AN UPPER LOW INTENSIFIES OFF OF THE CA COAST.
AN UPPER TROUGH WILL ALSO BE MOVING ACROSS SOUTHERN CANADA/MT DURING
THIS TIME. FLOW ALOFT WILL BECOME WEST FRI AS THE UPPER LOW REMAINS
OFF OF THE CA COAST AND THE NORTHERN UPPER TROUGH MOVES INTO THE
UPPER MIDWEST. AN UPPER RIDGE WILL BUILD OVER THE FORECAST AREA FRI
NIGHT AS THE UPPER LOW OFF THE CA COAST BEGINS TO MOVE NE AND
INLAND. UNSEASONABLY WARM TEMPERATURES WILL OCCUR TODAY AND FRIDAY
WITH HIGH TEMPERATURES 10 TO 15 DEGREES ABOVE NORMAL.
.LONG TERM...SAT THRU WED...MODELS SIMILAR NOW WITH EJECTION OF SW
U.S. UPPER LOW SAT INTO SUN. NAM SUGGESTS SOME ADVECTION OF MSTR
AHEAD OF SYSTEM BY LATE SAT AFTN...ENOUGH FOR SOME TSTMS AHEAD OF
MAIN LIFT. MAIN PCPN BAND TO MOVE ACROSS AREA SAT NIGHT AND THEN
DECREASE AS DOWNSLOPE FLOW LIMITS PCPN. FRONT ALSO MOVES THRU MOST
AREAS 09Z-15Z SUN. MODELS AGREE ON SECONDARY PIECE OF ENERGY IN
BROAD WRN U.S. UPPER TROF WILL DRAG ACROSS REGION SUN AFTN THRU
MON. GFS HAS BECOME FAIRLY CONSISTENT ON SHOWING AREA OF PCPN WITH
UPPER SYSTEM MOVG ACROSS THE AREA...SO HAVE BUMPED POPS UP INTO CHC
CATEGORY FOR NOW. SECONDARY COLD FRONT ALSO PLUNGES THRU SUN NIGHT
WITH COOLEST TEMPS OF NEXT FEW DAYS ON TAP FOR MON. SYSTEM EXITS
AREA MON NIGHT...WITH A FLAT UPPER RIDGE BUILDING INTO THE AREA FOR
TUE INTO WED WITH WARMER AND DRIER WX.
&&
.AVIATION...POSSIBLE MVFR CEILINGS AND VSBYS IN THE NEBRASKA
PANHANDLE AND EAST CENTRAL WYOMING THIS MORNING AS PATCHY FOG
DEVELOPS. OTHERWISE...VFR CONDITIONS WILL PREVAIL THROUGH FRIDAY
NIGHT.
&&
.FIRE WEATHER...FIRE WEATHER WATCH IN EFFECT FOR LOWER ELEVATIONS OF
CARBON COUNTY DUE TO GUSTY WINDS...LOW RHS AND LOW FUEL MOISTURES.
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...FIRE WEATHER WATCH FROM 11 AM TO 7 PM TODAY FOR
WYZ061-WYZ062-WYZ063.
NE...NONE.
&&
SHORT TERM/AVIATION...KMDHazardous weather outlook, Sep 19, 6:24 PM MDT, 10 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 624 PM MDT WED SEP 19 2007 NEZ001>003-019>021-054-055-WYZ059-060-067>070-201800- SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL- CHEYENNE-CONVERSE-NIOBRARA-PLATTE-GOSHEN-CHEYENNE FOOTHILLS- PINE BLUFFS- 624 PM MDT WED SEP 19 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE AND SOUTHEAST WYOMING. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. . .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW...ALTHOUGH A COOLER AND WETTER WEATHER PATTERN CAN BE EXPECTED BY EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WYZ061>066-201800- SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE-NORTH LARAMIE RANGE- LARAMIE VALLEY-LARAMIE RANGE- 624 PM MDT WED SEP 19 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW...ALTHOUGH A COOLER AND WETTER WEATHER PATTERN CAN BE EXPECTED BY EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WEILAND
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 19, 9:43 PM MDT | Fire Weather Watch | CYS | 7 hr |
Nearby
Red Flag Warnings in Wyoming, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.